MathSciNet Relay Station
MathSciNet bibliographic data
MR879565 03D30 (03D20 03D25)
Downey, R. G.; Jockusch, C. G., Jr. T-degrees, jump classes, and strong reducibilities. Trans. Amer. Math. Soc. 301 (1987), no. 1, 103–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement